# SDR 96ZZZX4842

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N170AL
- Make and model: Bell 206L-4
- Aircraft serial: 52063
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Part number: 216002
- Condition: Worn
- Location: Fuel Pump
- Part time: 2,991 hours
- Component: 6896822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR OVERHAUL, FOUND WORN DRIVESHAFT SPLINES (SMALL END) AND WORN INTERNAL GEAR SPLINE.  (PARTS SCRAPPED).  SUSPECT IMPROPER LUBRICATION.
